# SDR IPXA2025080637267

- Difficulty date: July 9, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: F5397153400600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- STR- ZONE 100- FR 57 LH SLOPE STRUCTURE HAS CORROSION IN 1 PLACED MARKED IN RED. 91148554. REMOVED AFT CARGO FR 57 LH PROFILE BRACKET P/N F539-71534-006-00 IAW A300-600 SRM 51-40-21.RECEIVED NEW SECTION SUPPORT (01EA) P/N F5397153400600 BCH# 0004416282.INSTALLED 01 SECTION SUPPORT P/N F53971534-006-00, BCH# 0004416282 USING 02 HI-LOK P/N HL10VF6-5, BCH# 0004271003 AND 02 COLLAR P/N NSA5075-6, BCH# 0004291986
